Hi____I just changed from Levothyroxine to Armour. Synthroid sent me to the hospital twice. It made me ill, daily. I begged my regular GP to let me go on Armour, but he refused to change my meds, citing dosage problems. I find it hard to believe that after years of medical school, he couldn't transpose mcgs to mgs. LOL Anyway, I finally went to the pharmacy and asked for an Armour friendly doctor. After waiting for another 2 months, I got placed on Armour. I am now feeling what I call NORMAL! Thank God, someone listened to me and believed me when I spoke about the horrible symptoms I was experiencing. To answer your question, yes! I feel 100% better. I guess it was the t3 I was missing in my body.
Good to hear! If only the doctors who are so resistant to Armour would read some of these posts.
Here in the UK there are only a handful of GPs who will prescribe Armour, you just have to buy it on the internet if you are cannot find one .
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.